# SDR CA071016004

- Difficulty date: June 20, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Ayres S2RT15RESTD
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: AG
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SPRAYING OPERATIONS, THE ENGINE LOST POWER AND THE AIRCRAFT SUBSEQUENTLY CRASHED. MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20071016004)
